University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On Purification of Nash Equilibria of Large Games

Carmona, GMB (2004) On Purification of Nash Equilibria of Large Games Economics Letters, 85 (2). pp. 215-219.

rasel.pdf - ["content_typename_UNSPECIFIED" not defined]

Download (127kB) | Preview


We consider Salim Rashid’s asymptotic version of David Schmeidler’s theorem on the purification of Nash equilibria. We show that, in contrast to what is stated, players’ payoff functions have to be selected from an equicontinuous family in order for Rashid’s theorem to hold. That is, a bound on the diversity of payoffs is needed in order for such asymptotic result to be valid.

Item Type: Article
Divisions : Faculty of Arts and Social Sciences > School of Economics
Authors :
Carmona, GMB
Date : 2004
DOI : 10.1016/j.econlet.2004.04.008
Additional Information : NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, 85(2), November 2004, DOI 10.1016/j.econlet.2004.04.008
Depositing User : Symplectic Elements
Date Deposited : 07 Oct 2013 14:51
Last Modified : 31 Oct 2017 16:20

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800